On the security of public-key algorithms based on chebyshev polynomials over the finite field zN

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

39 Scopus Citations
View graph of relations

Author(s)

  • Xiaofeng Liao
  • Fei Chen
  • Kwok-Wo Wong

Related Research Unit(s)

Detail(s)

Original languageEnglish
Article number5487511
Pages (from-to)1392-1401
Journal / PublicationIEEE Transactions on Computers
Volume59
Issue number10
Publication statusPublished - 2010

Abstract

In this paper, the period distribution of sequences generated by Chebyshev polynomials over the finite field zN is analyzed. It is found that the distribution is unsatisfactory if N (the modulus) is not chosen properly. Based on this finding, we present an attack on the public-key algorithm based on Chebyshev polynomials over $Z-N$. Then, we modify the original algorithm to make it suitable for practical purpose. Its security under some existing models is also discussed in detail. © 2006 IEEE.

Research Area(s)

  • Chaos, Chebyshev polynomials, period distribution, public-key cryptography, security analysis

Citation Format(s)

On the security of public-key algorithms based on chebyshev polynomials over the finite field zN. / Liao, Xiaofeng; Chen, Fei; Wong, Kwok-Wo.

In: IEEE Transactions on Computers, Vol. 59, No. 10, 5487511, 2010, p. 1392-1401.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review